# SDR CALA9800215

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14890
- Make and model: Doug DC-9-82
- Aircraft serial: 49114
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cables
- Condition: Out Of Adjust
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAILCONE EXTERIOR RELEASE HANDLE PULLED AT 15 POUNDS.  THE TAILCONE WAS RIGGED IAW WORK CARD 08-5350-1-0008.
